# SDR SCNA20230321110

- Difficulty date: February 24, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: AFT CARGO SHIELD AT STA 847-867 RBL25 WL162 HAS CORROSION.  RESOLUTION:  REMOVED DAMAGED AND REPLACED AFT CARGO SHIELD AT STA 847 TO 867 RBL 25 WL162 IAW B737 SRM 51-40-05-0G-0, 51-40-02-0G-0, BOEING DWG 146A8127-8.
